MAUDE Adverse Event Report: BTG YOKNEAM ICEROD NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEROD NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3203
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was frost along the length of the needle shaft.Icerod needles were selected for a cryoablation procedure in the liver.During the procedure, about 1-3 minutes into the freeze, frost formed on the shafts of all the needles.A glove filled with hot water was used to protect the skin from freezing.The procedure was continued with the original needles.There were no patient complications reported.

Brand Name
ICEROD NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
GALIL MEDICAL LTD.
tavor building 1
industrial park
yokneam
IS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20632398
Report Number2124215-2024-69553
Device Sequence Number20815664
Product Code GEH
UDI-Device Identifier07290104830198
UDI-Public07290104830198
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K051052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2024
Device Model NumberFPRPR3203
Device Catalogue NumberFPRPR3203
Device Lot NumberU4358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/07/2024
Date Device Manufactured01/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown